Hi Wray!

by Heather Ritter
(Clovis CA )

I am on my 3rd month of Natpro now. I cannot tell you how good I felt after the first night! I will continue to use this product as long as I can find it. I have used others that were bogus, but as ususal being a user of all things natural, sometimes it takes a while to find the right dose, brand etc. I am glad I didn't give up. Anyone out there looking into this therapy - be glad you found Natpro, you won't have to look further.

One thing I am wondering about Wray - I was diagnosed with fibroids (I even have a color photo of them from the Dr!). I have noticed my periods are back to 28 days now like before, they had gotten to 35 days before Natpro, and my period is 'lumpy' huge clots and kinda heavy. I am thinking the fibroids are shedding, is this correct? It is TOTALLY PAINLESS. Before Natpro I cramped and the cramps were slowly worsening. My 'gut' is shrinking too. The swelling in my abdomen is going down. Is this the reason? Thank you.

Comments for Hi Wray!

Click here to add your own comments

Apr 26, 2009
by: Wray

Hi Heather. Wonderful news! You are so lucky to have responded so quickly, it can take 3-6 months before symptoms fully abate. You are right about the dose too, it's something I try to explain, one size does not fit all. Generally a high dose is needed when first using progesterone, especially if symptoms are severe, reducing slowly as symptoms disappear.

I'm glad you didn't give up! The clots etc are a thickened uterine lining shedding, this build up often occurs with excess oestrogen circulating. I would hope it settles down soon and you get a normal period. Fibroids 'shrink' by being absorbed back into the body, as they are part of the muscle layers of the uterus. This does occur with menopause and the drop in the oestrogen level, but rather than suffer for years before menopause arrives, progesterone use counteracts the excess oestrogen causing their growth.

Progesterone is an excellent anti-inflammatory, hence the lack of pain. The swelling going down would be a result of the thick lining shedding and the fibroids gradually reducing in size. We do have a web page on fibroids you might like to look at:


Thanks for sharing your story! Take care, Wray.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.

Search over 7,500 pages on this site...